MathSciNet Relay Station
MathSciNet bibliographic data
MR2373604 (2008k:42048) 42B25 (46E15)
Abu-Shammala, Wael; Torchinsky, Alberto Spaces between $H\sp 1$ and $L\sp 1$. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1743–1748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement